You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Axiomatic Recursion Theory and the Continuous Functionals
The Journal of Symbolic Logic
Vol. 50, No. 2 (Jun., 1985), pp. 442-450
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2274232
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We define, in the spirit of Fenstad , a higher type computation theory, and show that countable recursion over the continuous functionals forms such a theory. We also discuss Hyland's proposal from  for a scheme with which to supplement S1-S9, and show that this augmented set of schemes fails to generate countable recursion. We make another proposal to which the methods of this section do not apply.
The Journal of Symbolic Logic © 1985 Association for Symbolic Logic